# SDR AALA20110818DFW07

- Difficulty date: August 17, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 51,072 hours, 6,418 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Discharged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIRE EXTINGUISHING BOTTLE DISCHARGED WHEN PERFORMING PRESSURE SWITCH OPERATIONAL TEST.  REPLACED AUXILIARY POWER UNIT FIRE EXTINGUISHING BOTTLE.
